# SDR HALA2018051600228

- Difficulty date: May 12, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 93,662 hours, 36,226 cycles
- Engine: Ge CF680A2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Contaminated
- Location: Nr 2 Fuel
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FUEL FILTER  EICAS MESSAGE ILLUMINATED INTERMITTENTLY THROUGHOUT FLIGHT.  REMAINED FOR LAST 2 HOURS OF FLIGHT.  REPLACED THE FUEL FILTER,  FOUND DEBRIS ON THE FILTER ELEMENT IAW AMM 73-11-08. ACCOMPLISHED A NR 2 ENGINE RUN UP TEST, NR 3, OPS & LEAK CHECKED GOOD IAW AMM 21-00-00.   NO EICAS MGS DISPLAYED DURING THE ENGINE RUN UP. OK FOR SERVICE.
